Periodic solutions with prescribed energy for some keplerian N-body problems
Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 6, p. 613-632
@article{AIHPC_1994__11_6_613_0,
     author = {Ambrosetti, Antonio and Tanaka, Kazunaga and Vitillaro, Enzo},
     title = {Periodic solutions with prescribed energy for some keplerian $N$-body problems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {6},
     year = {1994},
     pages = {613-632},
     zbl = {0855.70006},
     mrnumber = {1310624},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1994__11_6_613_0}
}
Ambrosetti, Antonio; Tanaka, Kazunaga; Vitillaro, Enzo. Periodic solutions with prescribed energy for some keplerian $N$-body problems. Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 6, pp. 613-632. http://www.numdam.org/item/AIHPC_1994__11_6_613_0/

[1] A. Ambrosetti, V. Coti ZELATI, Closed Orbits of Fixed Energy for Singular Hamiltonian Systems, Arch. Rat. Mech. Anal., Vol. 112, 1990, p. 339-362. | MR 1077264 | Zbl 0737.70008

[2] A. Ambrosetti, V. Coti Zelati, Closed Orbits of Fixed Energy for a Class of N-body Problems, Ann. Inst. Henri Poincaré, Analyse non linéaire, Vol. 9, 1992, p. 187-220; and Addendum, Ann. Inst. Henri Poincaré, Analyse non linéaire, Vol. 9, 1992, p. 337-338. | Numdam | MR 1160848 | Zbl 0757.70007

[3] A. Ambrosetti, V. Coti ZELATI, Periodic Solutions of Singular Lagrangian Systems, Birkhäuser, 1993. | MR 1267225 | Zbl 0785.34032

[4] A. Bahri, P.H. Rabinowitz, Periodic Solutions of Hamiltonian Systems of 3-body Type, Ann. Inst. Henri Poincaré, Analyse non linéaire, Vol. 8, 1991, p. 561-649. | Numdam | MR 1145561 | Zbl 0745.34034

[5] V. Coti Zelati, Periodic Solutions for N-body Type Problems, Ann. Inst. Henri Poincaré, Analyse non linéaire, Vol. 7, 1990, p. 477-492. | Numdam | MR 1138534 | Zbl 0723.70010

[6] P. Majer, Variational Methods on Manifolds with Boundary, Topology, to appear. | MR 1308486 | Zbl 0819.58003

[7] P. Majer, S. Terracini, Periodic Solutions to Some Problems of N-body Type, Arch Rat. Mech. Anal., to appear. | MR 1240581 | Zbl 0782.70010

[8] P. Majer, S. Terracini, Periodic Solutions to Some N-body Type Problems: the Fixed Energy Case, Duke Math. J., Vol. 69, 1993, p. 683-697. | MR 1208817 | Zbl 0807.70009

[9] H. Riahi, Periodic Orbits of N-body Type Problems, Ph. D. Thesis, Rutgers University, 1993.

[10] K. Tanaka, A prescribed Energy Problem for a Singular Hamiltonian System with a weak Force, J. Funct. Anal., Vol. 113, 1993, p. 351-390. | MR 1218100 | Zbl 0771.70014